# SDR DALA2024051005096

- Difficulty date: May 10, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N864DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31974
- Aircraft time: 24,652 hours, 9,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 9596063) ON SERVICE CHECK FOUND EMERGENCY LIGHTING ROW 11-17 AND ROW 33-37 INOP. T/S FOUND BATTERY PACKS BAD - REPLACED ROW 33-37 BATTERY PACK. OPS CHECKS NORMAL 457870. B737 AMM 33-51-07. REPLACED EMERGENCY LIGHT BATTERY PACK FOR ROW 11-17 PER B737 AMM 33-51.
